# SDR UALA2012113006865

- Difficulty date: November 29, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,822 hours, 10,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN IS HANGING DOWN ROW 21.  SECURED LOOSE OVERWING EXIT SIGN AT ROW 21.
